# SDR DALA2020101903392

- Difficulty date: October 13, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 82,139 hours, 37,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 8K MSL GOT A DIRTY SOCK SMELL. AFTER LANDING & SHUTTING DOWN #2 ENG AIR GOT VERY HOT. AFTER PULLING INTO GATE , CABIN BECAME HAZY WITH DIRTY SOCK SMELL AGAIN . CORRECTIVE ACTION: REMOVED #2 ENG SPINNER PER A320 AMM 7221(886483) REMOVED #1 ENG SPINNER, INSPECTED AND FOUND NO OIL. REINSTALLED #1 ENG SPINNER REF A320AMM 72-21. PERFORMED DUCT BURN. HYD LK FOUND AND REPAIRED. OK FOR SVC
